MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT, AO Ø2.5MM X 135MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER GMBH DRILL BIT, AO Ø2.5MM X 135MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 542020
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "multiple drill bits broke causing skiving and drilling larger holes.A delay occurred in order to get another drill bit; however, the length of the delay was not provided".
 
Additional Manufacturer Narrative
Correction - please refer to h6 device code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "multiple drill bits broke causing skiving and drilling larger holes.A delay occurred in order to get another drill bit; however the length of the delay was not provided".

Brand Name
DRILL BIT, AO Ø2.5MM X 135MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23116429
Report Number0008031020-2025-01610
Device Sequence Number18479852
Product Code HWE
UDI-Device Identifier07613327614244
UDI-Public(01)07613327614244(10)40342401
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number542020
Device Lot Number40342401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown